All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Michael Zarichnyi
 
''Continuity of the payoff function revisited''
( 2004, Vol. 3 No.14 )
 
 
The payoff function is defined on the product of the spaces of mixed strategies that are the spaces of probability measures on compact Hausdorff spaces. The continuity of the payoff function is recently proved by Glycopantis and Muir. Here we give an alternative proof that is essentially based on existence of Milyutin maps.
 
 
Keywords: continuity
JEL: C7 - Game Theory and Bargaining Theory:General
C6 - Mathematical Methods and Programming: General
 
Manuscript Received : May 03 2004 Manuscript Accepted : May 03 2004

  This abstract has been downloaded 648 times                The Full PDF of this paper has been downloaded 87701 times